Open Access
2014 Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities
Ibrahim Karahan, Murat Ozdemir
J. Appl. Math. 2014(SI12): 1-8 (2014). DOI: 10.1155/2014/280158


This paper deals with a modi…fied iterative projection method for approximating a solution of hierarchical fixed point problems for nearly nonexpansive mappings. Some strong convergence theorems for the proposed method are presented under certain approximate assumptions of mappings and parameters. As a special case, this projection method solves some quadratic minimization problem. It should be noted that the proposed method can be regarded as a generalized version of Wang and Xu (2013), Ceng et al. (2011), Sahu et al. (2012), and many other authors.


Download Citation

Ibrahim Karahan. Murat Ozdemir. "Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities." J. Appl. Math. 2014 (SI12) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 1334.49032
MathSciNet: MR3232905
Digital Object Identifier: 10.1155/2014/280158

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI12 • 2014
Back to Top